Autors: Popivanov N., Nikolov, A. Y.
Title: Singular solutions to Protter's problem for (3+1)-D degenerate wave equation
Keywords: weakly hyperbolic equations; boundary value problems; generalized solutions; singular solutions; asymptotic behavior

References

    Issue

    AIP Conference Proceedings, vol. 1497, pp. 233-238, 2012, United States, http://dx.doi.org/10.1063/1.4766790

    Цитирания (Citation/s):
    1. A. A. Andreev, J. O. Yakovleva, The Goursat-type problem for a hyperbolic equation and system of third order hyperbolic equations, J. Samara State Tech. Univ., Ser. Phys. Math. Sci., 2019, Volume 23, Number 1, 186–194, DOI: https://doi.org/10.14498/vsgtu1666 - 2019 - в издания, индексирани в Scopus или Web of Science

    Вид: публикация в международен форум, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus